MAUDE Adverse Event Report: VYAIRE MEDICAL LTV 1000 VENTILATOR; VENTILATOR, CONTINUOUS, FACILITY USE

VYAIRE MEDICAL LTV 1000 VENTILATOR; VENTILATOR, CONTINUOUS, FACILITY USE
Model Number LTV 1000
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 05/15/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Vyaire medical file identification: (b)(4).Any additional information received from the customer will be included in a follow-up report.Vyaire has not received the suspect device/component for evaluation.Therefore, no root cause could be determined yet.However, the customer replaced main power pcb to correct the issue.
 
Event or Problem Description
The customer reported that the assy ltv1000 w/access.(b)(6) ventilator shut down on internal battery after 10 mins, the unit does not turn on, the pigtail is broken and the fi fuse is burned.The customer confirmed that there was no patient involvement in this reported event.

Brand Name
LTV 1000 VENTILATOR
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
VYAIRE MEDICAL
26125 n. riverwoods blvd.
mettawa, il
MDR Report Key10146034
Report Number2031702-2020-03499
Device Sequence Number3426857
Product Code CBK
UDI-Device Identifier00845873001750
UDI-Public(01)00845873001750(11)20000331
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K051767
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,foreign
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/15/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberLTV 1000
Device Catalogue Number10130J-99
Was Device Available for Evaluation? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/15/2020
Initial Report FDA Received Date06/11/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1